# SDR AU970217

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr JABIRUSK
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Activated
- Location: Emergency Locato
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT ACTIVATED DURING RADIO TRANSMISSION - THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY
